# SDR SWAA2024072910220

- Difficulty date: July 7, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 45,049 hours, 27,449 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE IB TR C-DUCT AFT EXHAUST AREA INNER SURFACE WITH PITTING CORROSION.<[01] REMOVED PITTING CORROSION AT #2 ENGINE IB TR C-DUCT AFT EXHAUST INNER SURFACE AS PER SRM 51-10-02-0G-0 AND RESTORATION TO AREA WAS ACCOMPLISHED ON 24-178-02008-WIP1 [TTG8Q00USYZY].;[02] VERIFIED STEP 1.
